Bulletin (New Series) of the American Mathematical Society

Review: Makoto Namba, Families of meromorphic functions on compact Riemann surfaces

Robert C. Gunning

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc. (N.S.) Volume 4, Number 3 (1981), 353-357.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183548127

Citation

Gunning, Robert C. Review: Makoto Namba, Families of meromorphic functions on compact Riemann surfaces. Bull. Amer. Math. Soc. (N.S.) 4 (1981), no. 3, 353--357.https://projecteuclid.org/euclid.bams/1183548127


Export citation

References

  • 1. E. Arbarello, Weierstrass points and moduli of curves, Compositio Math. 29 (1974), 325-342.
  • 2. A. Brill and M. Noether, Ueber die algebraischen Funktionen und ihre Anwendungen in der Geometrie, Math. Ann. 7 (1874), 269-310.
  • 3. C. J. Earle, Families of Riemann surfaces and Jacobi varieties, Ann. of Math. (2) 107 (1978), 255-286.
  • 4. H. Farkas, Special divisors on compact Riemann surfaces, Proc. Amer. Math. Soc. 19 (1968), 315-318; Special divisors and analytic subloci of Teichmueller space, Amer. J. Math. 88 (1966), 881-901.
  • 5. P. Griffiths, E. Arbarello, M. Cornalba and J. Harris, Ann. of Math. Studies, Princeton Univ. Press, Princeton, N. J. (to appear).
  • 6. R. C. Gunning, Lectures on Riemann surfaces: Jacobi varieties, Princeton Univ. Press, Princeton, N. J., 1972.
  • 7. R. S. Hamilton, Non hyperelliptic Riemann surfaces, J. Differential Geometry 3 (1969), 95-101.
  • 8. S. H. Katz, Thesis, Princeton University, 1980.
  • 9. G. Kempf, Schubert methods with an application to algebraic curves, Publ. Math. Centrum, Amsterdam, 1970.
  • 10. G. Kempf, On the geometry of a theorem of Riemann, Ann. of Math. (2) 98 (1973), 178-185.
  • 11. S. Kleiman and D. Laksov, On the existence of special divisors, Amer. J. Math. 94 (1972), 431-436; Another proof of the existence of special divisors, Acta. Math. 132 (1974), 163-176.
  • 12. S. Kleiman, r-special subschemes and an argument of Severi's (Appendix by D. Laksov), Adv. in Math. 22 (1976), 1-31.
  • 13. R. F. Lax, On the dimension of varieties of special divisors. I, Trans. Amer. Math. Soc. 203 (1975), 141-159; II, Illinois J. Math. 19 (1975), 318-324.
  • 14. R. F. Lax, Weierstrass points of the universal curve, Math. Ann. 216 (1975), 35-42.
  • 15. J. Lewittes, Riemann surfaces and the theta function, Acta Math. 111 (1964), 37-61.
  • 16. G. Martens, Funktionen von vorgegebener Ordnung auf komplexen Kurven, J. Reine Angew. Math. (to appear).
  • 17. H. H. Martens, On the varieties of special divisors on a curve, J. Reine Angew. Math. 227 (1967), 111-120; Varieties of special divisors on a curve. II, J. Reine Angew. Math. 233 (1968), 89-100.
  • 18. H. H. Martens, On the partial derivatives of theta functions, Comment. Math. Helv. 48 (1973), 394-408.
  • 19. A. L. Mayer, Special divisors and the Jacobian variety, Math. Ann. 153 (1964), 163-167.
  • 20. T. Meis, Die minimale Blätterzahl der Konkretisierung einer kompakten Riemannschen Fläche, Schr. Math. Inst. Univ. Münster, No. 16 (1960), 61 pp.
  • 21. D. Mumford, Prym varieties. I, Contributions to Analysis, Academic Press, New York, 1974, pp. 325-350.
  • 22. D. Mumford, Curves and their Jacobians, Univ. of Mich. Press, Ann Arbor, Michigan, 1975.
  • 23. H. E. Rauch, Weierstrass points, branch points, and moduli of Riemann surfaces, Comm. Pure Appl. Math. 12 (1959), 543-560.
  • 24. H. E. Rauch, A transcendental view of the space of algebraic Riemann surfaces, Bull. Amer. Math. Soc. 71 (1965), 1-39.
  • 25. A. Weil, Zum Beweis des Torellischen Satz, Nachr. Akad. Wiss. Göttingen (1957), 33-53.